Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

3 red circles on right hand with fluid in center. Used Dovonex cream, no help. Advise ?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have 3 red cercles on my right hand.
They pop like smoll red dots and become
cercles as dime.I use DOVONEX Cream,
still have in center somthing like ulcer.
Please advise.
Posted Mon, 4 Jun 2012 in Skin Rash
Answered by Dr. Sudarshan 2 hours later
Hi dear,

Thanks for the query.

I have gone through the details provided. I may be able to help you better if you could answer the questions below:
- Is it the first time you are having such circular lesions?
- Do you have any discharge/ scaling over lesions?
- Are the lesions painful / itchy / symptomatic?
- Do you have any scaling / reddish lesions in groins /axilla / any other site?

Will it be possible to provide pictures of affected area (close up and distant)? - A visual aid will definitely be helpful to understand the problem better. You can upload photos by using right hand side of this page.

Reply to above questions and I would be able to help you better.

Waiting for your reply.

Dr Sudarshan
Above answer was peer-reviewed by
Follow-up: 3 red circles on right hand with fluid in center. Used Dovonex cream, no help. Advise ? 2 days later

1. It is first time I have such circulars.

2.There are not discharge,itchy,or pain.

They just pop up and start growing in circulars.
Looks to me like spots after vacsination.

I do have sometimes reddness on my armpits,but they are 'ON" and "OFF".

Answered by Dr. Sudarshan 4 hours later
Thanks for writing back.
I have seen your photographs. The possibilities in your case can be nummular eczema, psoriasis, pityriasis rosea and parapsoriasis. The definitive cause can be ascertained only after physical examination and skin biopsy.

However, I suggest you to keep applying dovonex cream once a day and apply a good moisturizing cream twice daily. If the condition persists beyond 15 days, a consultation with a dermatologist would be needed.
I hope I have addressed your concerns. If you have any further query, I would be happy to help.

Dr Sudarshan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor